# SDR KBM2005F00075

- Difficulty date: March 23, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 8,829 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 23015
- Condition: Inoperative
- Location: Cockpit
- Part time: 595 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D.G. INOPERATIVE, SPINS IN FLIGHT.  REMOVED AND REPLACED.  (K)
